# SDR DALA2015100305941

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 69,594 hours, 51,785 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 641-859
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK PLUGS AT X=56, BS  641-859 LT SIDE,  THE PLUGS WERE REPLACED IAW SRM 53-05, FIG 4A.
